# SDR IPXA2025013178700

- Difficulty date: December 31, 2024
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,189 hours, 23,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N85303
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN AT STA 1440,S-27R HAS BULDGING SKIN.   INSTALLED (1EA) SPLICE PLATE, (1EA) SPLICE CHANNEL AND (1EA) SHIM ASSY, (2EA) ANGLES, (1EA) CLIP, (2EA) TIE DOWN, (1EA) SUPPORT, (1EA) ANGLE, (1EA) PLATE AND (1EA) INTERCOSTAL IAW B757-200PF SRM 51-40-02-0G-0.
